# SDR JOZA2020051400001

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N87BC
- Make and model: Pilats PC1247E
- Aircraft serial: 1136
- Aircraft time: 3,831 hours, 2,741 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,656 hours, 2,628 cycles
- Propeller: Mtprop MTV271
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Contaminated
- Location: Engine
- Part time: 3,656 hours, 2,628 cycles
- Component: Engine, Pwc, PT6A67P
- Component part number: 307295501
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE PILOT OBSERVED A MASTER CAUTION WARNING AND ASSOCIATED ENGINE CHIP EICAS MESSAGE.  PILOT ABORTED TAKEOFF AND RETURNED TO RAMP AREA.  DOM WAS CONTACTED AND CALLED OUT TO INSPECT THE ASSOCIATED CHIP DETECTORS.  A SMALL MAGNETIC PIECE OF METAL WAS FOUND ON THE REDUCTION GEARBOX CHIP DETECTOR.  THE RGB STRAINER WAS REMOVED AND INSPECTED WITH NO DEBRIS NOTED.  THE MAIN ENGINE OIL FILTER WAS REMOVED AND INSPECTED WITH ALLOWABLE METAL FLAKES NOTED AFTER PATCH MAKING TRANSFER CLEANING OF THE OIL FILTER.  AN OIL SAMPLE WAS TAKEN AND SENT FOR ANALYSIS.  THIS ENGINE WAS RECENTLY OVERHAULED BY PWC AND SMALL DEBRIS IN THE OIL FILTER IS COMMON AFTER OVERHAUL.  WILL RESAMPLE OIL IN 10 HOURS.
